# SDR 2002UALA01657

- Difficulty date: November 4, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 42,609 hours, 23,198 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 616, LT FUSELAGE FRAME INBOARD CHORD ANGLE HAS 2 INCH CRACK 6 INCHES BELOW CREASE BEAM WEB WL 201.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED AND INSTALLED REPAIR DOUBLER.
